Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 192, NWS Blacksburg, VA

July 10, 2007Buckingham County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 10, 2007, 1:07 PM EDT for Buckingham County, Virginia. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2007, 1:07 PM EDT (17:07 UTC)
Expired
Jul 10, 2007, 2:15 PM EDT
In force
68 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Buckingham County, VA

The radar

The Norfolk radar (KAKQ), 155 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 101707
SVRRNK
VAC029-101815-
/O.NEW.KRNK.SV.W.0192.070710T1707Z-070710T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
107 PM EDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUCKINGHAM COUNTY IN CENTRAL VIRGINIA

* UNTIL 215 PM EDT

* AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TOGA...OR ABOUT 10 MILES EAST OF BENT CREEK...AND MOVING NORTHEAST
  AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOGA...
  BUCKINGHAM...
  CENTENARY...

LARGE HAIL AND...OR STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
IN ADDITION...TORRENTIAL RAINS MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3756 7872 3747 7861 3763 7834 3775 7855

$$

PH
2 follow-up statements
000 
WWUS51 KRNK 101731
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
131 PM EDT TUE JUL 10 2007

VAC029-101815-
/O.CON.KRNK.SV.W.0192.000000T0000Z-070710T1815Z/
BUCKINGHAM VA-
131 PM EDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN BUCKINGHAM COUNTY...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 3 MILES SOUTHWEST OF WINGINA...OR ABOUT NEAR BENT 
CREEK...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOGA...
BUCKINGHAM...GOLD HILL AND CENTENARY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LARGE HAIL AND...OR STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
IN ADDITION...TORRENTIAL RAINS MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. TURN AROUND DONT DROWN

LAT...LON 3760 7884 3747 7861 3763 7834 3775 7855

$$

PH
000 
WWUS51 KRNK 101811
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
210 PM EDT TUE JUL 10 2007

VAC029-101820-
/O.EXP.KRNK.SV.W.0192.000000T0000Z-070710T1815Z/
BUCKINGHAM VA-
210 PM EDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR BUCKINGHAM COUNTY EXPIRES AT 
215 PM EDT...

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL LAW
ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO
THE NATIONAL WEATHER SERVICE OFFICE IN BLACKSBURG.

LAT...LON 3760 7884 3747 7861 3763 7834 3775 7855

$$

PH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:19 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 10, 12:19 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1219 PM EDT TUE JUL 10 2007

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL MOVE EAST AND WEAKEN THROUGH
TONIGHT. A COLD FRONT WILL DIVE SOUTHEAST TOWARD THE REGION
WEDNESDAY BEFORE PASSING ACROSS AND EAST OF THE AREA WEDNESDAY
NIGHT INTO EARLY THURSDAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
COUNTY WARNING AREA IS IN VERY MOIST AIRMASS AND AREA FROM
BUCKINGHAM COUNTY TO WILKES COUNTY IS GETTING LOTS OF SUNSHINE.
THIS IS RESULTING IN LIFTED INDEX VALUES AOB -4 AND MUCAPES ABOVE
3000 J/KG.

HAVE LEFT MAXIMUM TEMPERATURES IN THE MID 90S IN THE SOUTHEAST BUT
HAVE CUT BACK A COUPLE OF DEGREES IN THE NORTHWEST. CLOUDS AREA
GRADUALLY BREAKING UP FROM SOUTHWEST TO NORTHEAST. WITH SHORTWAVE
LIFTING INTO WEST VIRGINIA...STILL EXPECT SCATTERED THUNDERSTORMS
ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH FRIDAY/...
NEXT DIGGING S/W TROF AND ASSOCIATED COLD FRONT STILL LOOKING
RATHER IMPRESSIVE FOR JULY AS WELL AS BIT FASTER PER LATEST MODEL
SUITES. ALTHO TIMING ISSUES EXIST AS TO HOW FAST PRE-FRONTAL BAND
WILL CROSS THE MOUNTAINS WED OR WED EVENING...STRONG MID-LEVEL
BACKING...LOTS OF MOISTURE AND APPROACH OF SECONDARY MID LEVEL
VORT FROM THE WEST SUPPORT POTENTIAL FOR RATHER WIDESPREAD
CONVECTIVE COVERAGE INTO WED NIGHT. HOWEVER BEST TREND LIKELY TO
GO WITH SLOWER NAM TYPE SCENARIO WHICH WOULD HAVE LINE FEATURE
WEAKENING ACROSS THE FAR WEST LATE WED...AND THEN JUMPING INTO THE
EASTERN LEE TROF WED EVENING BEFORE EXITING EARLY THU. ALSO
FORECAST WEAK WAVE ALONG THE BOUNDARY MAY TEND TO SLOW THINGS UP
SOME UNLESS MORE ORGANIZED FEATURE ACCELERATES WELL AHEAD OF THE
ACTUAL FRONT. OTRW ENOUGH MOISTURE AND OLD BOUNDARIES AROUND TO GO
WITH SCATTERED COVERAGE WED AFTERNOON WELL AHEAD OF THE
FRONT...AND LIKELY POPS WESTERN THIRD LATE FOR PRE-FRONTAL BAND.
GUIDANCE SHOWS STRONG PUNCH OF SUBSIDENCE/DRYING BY EARLY THU WITH
MOST SHRA EAST OF THE CWA BY MIDDAY IF NOT SOONER. THUS CUT BACK
COVEAGE THU TO MAINLY THE EXTREME SE AND CUT CLOUDS SOME AS DEEPER
W/NW POST FRONTAL FLOW DEVELOPS. LOWERED HIGHS A LITTLE ESPCLY
WEST WED GIVEN CLOUDS/SHRA WITH ANY RESIDUAL LOW 90S CONFINED TO
THE PIEDMONT. HIGHS MAINLY 80S ON THU BUT MORE TOLERABLE AS
DEWPOINTS SLOWLY FALL OFF FROM NW TO SE THRU THE AFTERNOON.
ENSEMBLES AND ECMWF VERIFY THAT OP GFS IS OVERDONE WITH STRENGTH
OF SHRTWV AND BOUNDARY WHICH KICKS UP A LINE OF PRECIP FRIDAY
AFTERNOON. NOT THINKING THAT THERE WILL BE MUCH LEFT OF THIS LIFT
ONCE IT CROSSES THE RIDGES.
&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
THE 00Z GFS IS AN OUTLIER AMONG THE OTHER MODELS...IN RESPECT TO
STRENGTH OF SHORTWAVE SWINGING ACROSS THE OHIO VALLEY AND LOW
PRESSURE TRACKING ACROSS THE GREAT LAKES REGION DURING THE
WEEKEND. FRONTAL BOUNDARY SHOULD BE JUST SOUTH/EAST OF THE
FORECAST AREA SAT MORNING...THEN DISSIPATES. ANOTHER FRONT ARRIVES
BY SUNDAY FROM THE NORTHWEST...AND MODELS...ESPECIALLY THE 00Z
ECMWF WERE PRESSING IT FURTHER SOUTH WITH HIGH AMPLITUDE TROUGH
OVER THE EAST. HOWEVER...THE 06Z GFS/00Z UKMET AND 12Z/09 ECMWF
ENSEMBLE ARE NOT AS AGRESSIVE. THIS WILL KEEP THE FRONT STALLED A
LITTLE NORTH OF US. THIS IS CLIMATOLOGICALLY FAVORED FOR THIS TIME
OF YEAR...BUT FRONTS SO FAR THIS SUMMER HAVE NOT BEEN STALLING AS
FAR NORTH AS NORMAL. FOR SENSIBILE WX...TEMPS SHOULD BE ABOUT WHAT
YOU WOULD EXPECT IN MID JULY...WITH CHANCE OF SHOWERS/STORMS
THROUGH THE PERIOD...MAXED IN THE AFTERNOON/EVENING.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
RESIDUAL DEBRIS CLOUDINESS/ISOLD SHRA FROM EARLIER CONVECTION OVER
NW NC AND SW VA WILL CONTINUE OVER THE REGION EARLY THIS MORNING.
THIS SHOULD HELP KEEP VSBYS MAINLY IN THE HIGH END MVFR TO VFR
EARLY THIS MORNING. BRIEF IFR POSSIBLE AT LWB BUT DUE TO
METAR/COMMS PROBLEMS WILL KEEP A NIL TAF GOING THERE UNTIL
CURRENT CONDITIONS BECOME AVAILABLE.

VFR HAZE WILL ALSO BE PREVELENT IN MANY LOCATIONS THROUGH MID-
DAY. BY THE LATE AFTERNOON SHOWERS AND STORMS WILL AGAIN BE
POSSIBLE WITH SOMEWHAT BETTER COVERAGE AS COMPARED TO
MONDAY...INCLUDING POINTS FARTHER EAST OF THE BLUE RIDGE...BUT
WITH PERHAPS A BIT MORE COVERAGE LASTING INTO THE EARLY EVENING
HOURS. THE BEST COVERAGE SHOULD BE ACROSS THE MOUNTAIN EMPIRE
REGION OF SOUTHWEST VIRGINIA...AND ALONG THE CREST OF THE BLUE
RIDGE FROM ROUGHLY FLOYD VA TO BOONE NC. THUS WILL INCLUDE A VCTS
MENTION AT MOST SITES THIS AFTERNOON AND ADD PREVAILING MVFR IN
SHRA AT BLF WHERE RAIN MAY BE MORE WIDESPREAD.

COVERAGE SHOULD WANE TUESDAY NIGHT...BUT NOT QUITE AS FAST AS WHAT
TOOK PLACE MONDAY NIGHT. APPEARS AGAIN SOME PATCHY FOG AROUND LATE
ESPCLY WHERE EARLIER RAINFALL OCCURRED. NEXT ROUND OF SHRA LIKELY
TO APPROACH THE SE WVA SITES TOWARD 12Z WED WITH CIGS LOWERING TO
MVFR...OTRW KEEPING TAFS DRY LATE TONIGHT FOR NOW.

WEDNESDAYS AND THURSDAY...A COLD FRONT WILL COME THROUGH THE OHIO
VALLEY AND INTO OUR REGION. THIS WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA. AREAL COVERAGE OF CONVECTION AND SEVERE
POTENTIAL INCREASES WEDNESDAY AFTERNOON AND NIGHT AS PRE-FRONTAL
BAND MOVES TO THE EAST COAST.

DRIER WEATHER IS EXPECTED TO RETURN BY THE WEEKEND.

&&

.FIRE WEATHER...
NEW FIRE IN THE CWA RESULTING FROM A LIGHTNING STRIKE...LOCATED
IN THE JAMES RIVER WILDERNESS AREA NEAR NATURAL BRIDGE. RH DROPPED
INTO THE UPPER 30 PERCENT RANGE MONDAY AFTERNOON ALLOWING FIRE TO
SPREAD. SIMILAR RH READINGS ARE POSSIBLE AGAIN THIS AFTERNOON...HOWEVER
ANTICIPATE MORE IN THE WAY OF CLOUD COVER WITH THE THREAT OF A
WETTING SHOWER. A MUCH GREATER THREAT OF PRECIP IS POSSIBLE WITH
THE FRONTAL PASSAGE LATE WEDNESDAY. MAIN CONCERN TO FIRE MANAGERS
WILL BE VERY WARM AFTERNOON TEMPERATURES AND THE THREAT OF NEW
FIRE STARTS AS THE LIGHTNING ACTIVITY LEVEL INCREASES.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH
NEAR TERM...AMS
SHORT TERM...JH
LONG TERM...WP
AVIATION...DS/JH/RCS
FIRE WEATHER...
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 AM EDT TUE JUL 10 2007

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-110800-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER-
356 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ043>047-058-059-110800-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
356 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

CONTINUED HOT AND HUMID CONDITIONS MAY RESULT IN HEAT INDEX
VALUES AROUND 100 DEGREES FOR A FEW HOURS AGAIN THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 12:34 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1234 PM EDT TUE JUL 10 2007

VAZ035-101700-
AMHERST VA-
1234 PM EDT TUE JUL 10 2007

THROUGH 1230 PM EDT...HEAVY RAIN WILL FALL 8 MILES NORTHEAST OF FORKS
OF BUFFALO...OR ABOUT 5 MILES NORTHWEST OF LOWESVILLE. THE STORM WAS
MOVING TO THE NORTHEAST AT 5 MPH.

EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 1:30 PM WITH THIS
STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

AMS
Special weather statement, Jul 10, 12:51 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1251 PM EDT TUE JUL 10 2007

VAZ032-101745-
PATRICK VA-
1251 PM EDT TUE JUL 10 2007

THROUGH 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A THUNDERSTORM WITH HEAVY RAIN 6 MILES EAST OF STUART...OR
ABOUT 3 MILES NORTHWEST OF CRITZ. THIS STORM ALSO LIKELY CONTAINS
PEA SIZE HAIL AND LIGHTNING.

EXPECT RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 2 PM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH
Special weather statement, Jul 10, 12:56 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1256 PM EDT TUE JUL 10 2007

VAZ046-047-101800-
APPOMATTOX VA-BUCKINGHAM VA-
1256 PM EDT TUE JUL 10 2007

AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 12 MILES NORTHWEST OF DILLWYN...OR ABOUT 7
MILES SOUTHWEST OF CENTENARY...MOVING EAST AT 5 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...TOGA AT 115 PM EDT...CENTENARY AT 155 PM
EDT.

THIS STORM WILL LIKELY BRING RAINFALL AMOUNTS OF ONE TO TWO INCHES
BY 2 PM AS WELL AS PEA SIZE HAIL...WIND GUSTS TO 40 MPH AND
LIGHTNING.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PH

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:00 PM EDTSevere Thunderstorm WarningRNKPittsylvania, City of Danville75 min
Jul 10, 1:20 PM EDTAreal Flood AdvisoryRNKPittsylvania, City of Danville3 hr
Jul 10, 1:53 PM EDTAreal Flood AdvisoryRNKBuckingham6 hr
Jul 10, 1:56 PM EDTFlash Flood WarningRNKPittsylvania, City of Danville4 hr
Jul 10, 2:04 PM EDTAreal Flood AdvisoryRNKAmherst6 hr
Jul 10, 2:19 PM EDTFlash Flood WarningRNKBuckingham3 hr
Jul 10, 5:01 PM EDTSevere Thunderstorm WarningRNKRockbridge, City of Lexington74 min
Jul 10, 6:05 PM EDTFlash Flood WarningRNKAlleghany, City of Covington3 hr
Jul 10, 6:08 PM EDTFlash Flood WarningRNKRoanoke, City of Roanoke3 hr
Jul 10, 6:36 PM EDTFlash Flood WarningRNKRockbridge3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.